Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 397, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 20, 2008, 3:00 AM CDT for Barry County, McDonald County, Newton County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2008, 3:00 AM CDT (08:00 UTC)
- Expired
- Jun 20, 2008, 3:47 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:15 AM CDT | HAIL 1 | 6 N Neosho, MO | AT INTERSECTION OF SPURGEON ROAD AND GATEWAY |
| Jun 20, 3:20 AM CDT | TSTM WND DMG | Diamond, MO | WOOD FENCE BLOWN DOWN IN BACK YARD. DIME SIZED HAIL REPORTED AS WELL. |
| Jun 20, 3:20 AM CDT | HAIL 1 | Diamond, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 200800
SVRSGF
MOC009-119-145-200900-
/O.NEW.KSGF.SV.W.0397.080620T0800Z-080620T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT FRI JUN 20 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES NORTHWEST OF NEOSHO...MOVING SOUTHEAST
AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEOSHO BY 305 AM CDT.
GRANBY BY 310 AM CDT.
FAIRVIEW BY 325 AM CDT.
WHEATON BY 330 AM CDT.
THE TOWNS OF RITCHEY...NEWTONIA...STARK CITY...STELLA...PIONEER AND
ROCKY COMFORT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
LAT...LON 3691 9455 3706 9445 3694 9407 3693 9407
3691 9398 3665 9407
TIME...MOT...LOC 0800Z 301DEG 34KT 3693 9438
$$
CLAYCOMB3 follow-up statements
000
WWUS53 KSGF 200820
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 AM CDT FRI JUN 20 2008
MOC009-119-145-200900-
/O.CON.KSGF.SV.W.0397.000000T0000Z-080620T0900Z/
NEWTON MO-BARRY MO-MCDONALD MO-
319 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN NEWTON...NORTHEASTERN MCDONALD AND NORTHWESTERN BARRY
COUNTIES...
AT 317 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED NEAR GRANBY...OR
6 MILES NORTHEAST OF NEOSHO...MOVING SOUTHEAST AT 30 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRVIEW BY 340 AM CDT.
WHEATON BY 345 AM CDT.
THE TOWNS OF NEWTONIA...STARK CITY AND PIONEER ARE IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
AT 315 AM QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM 6 MILES
NORTH OF NEOSHO AT THE INTERSECTION OF SPURGEON ROAD AND GATEWAY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3686 9446 3703 9437 3696 9414 3696 9411
3694 9407 3693 9407 3691 9398 3665 9407
TIME...MOT...LOC 0819Z 293DEG 26KT 3690 9425
$$
CLAYCOMB000
WWUS53 KSGF 200835
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT FRI JUN 20 2008
MOC009-119-145-200900-
/O.CON.KSGF.SV.W.0397.000000T0000Z-080620T0900Z/
NEWTON MO-BARRY MO-MCDONALD MO-
334 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN NEWTON...NORTHEASTERN MCDONALD AND NORTHWESTERN BARRY
COUNTIES...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR NEWTONIA...OR 12 MILES WEST OF MONETT...
MOVING SOUTHEAST AT 37 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRVIEW BY 340 AM CDT.
7 MILES NORTHEAST OF WHEATON BY 345 AM CDT.
THE TOWN OF PIONEER IS IN THE PATH OF THIS SEVERE THUNDERSTORM.
AT 320 AM...QUARTER SIZED HAIL AND DAMAGE FROM THUNDERTORM WIND
GUSTS WERE REPORTED IN DIAMOND WITH THIS STORM.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3686 9446 3703 9437 3696 9414 3696 9411
3694 9407 3693 9407 3691 9398 3665 9407
TIME...MOT...LOC 0834Z 293DEG 32KT 3689 9411
$$000
WWUS53 KSGF 200847
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT FRI JUN 20 2008
MOC009-119-145-200857-
/O.CAN.KSGF.SV.W.0397.000000T0000Z-080620T0900Z/
NEWTON MO-BARRY MO-MCDONALD MO-
347 AM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON...NORTHEASTERN
MCDONALD AND NORTHWESTERN BARRY COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3686 9446 3703 9437 3696 9414 3696 9411
3694 9407 3693 9407 3691 9398 3665 9407
TIME...MOT...LOC 0847Z 293DEG 32KT 3684 9398
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:42 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 20, 1:42 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 142 AM CDT FRI JUN 20 2008 .SYNOPSIS... TWO WAVES OF ENERGY HAVE CAUSED QUITE A BIT OF DISORGANIZATION ACROSS THE FORECAST AREA THIS EARLY MORNING. ONE WAVE WAS NORTH OF KANSAS CITY WITH ANOTHER WEST OF ST. LOUIS. RADAR AND SATELLITE ANALYSIS IS SHOWING THESE WAVES AS THEY PROGRESS TO THE SOUTH AND SOUTHEAST. IN ADDITION TO THE WAVES OF ENERGY...SURFACE WIND FIELD IS DISORGANIZED WITH NO DESIRABLE SURFACE TROUGH. MAIN THUNDERSTORM DEVELOPMENT IS BASICALLY CAUSED BY WEAK CONVERGENCE BETWEEN THE 925/85H FLOW IN SOUTHWEST MISSOURI. ANOTHER AREA ACROSS WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS SEEMS TO BE ASSOCIATED WITH INCREASING LIFT AHEAD OF NEXT SHORT WAVE NORTH OF KANSAS CITY. JLT && .DISCUSSION... MAIN FORECAST CHALLENGE DEALS WITH ONGOING CONVECTION THIS MORNING...AND THE OVERALL PATTERN FOR THE NEXT SEVERAL DAYS AS BOTH THE GFS/WRF INDICATE A DEEPENING TROUGH ACROSS THE GREAT LAKES AND EASTERN CANADA. THIS WILL ALLOW FOR A MORE NORTH/NORTHWESTERLY FLOW ALOFT FOR THE REGION WITH SLIGHTLY BELOW THICKNESS VALUES. THIS SHOULD TRANSLATE TO NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURE REGIME. CURRENT FORECAST TEMPERATURES THROUGH TUESDAY REFLECT THIS TREND. BOTH MODELS TRY TO DEVELOP THUNDERSTORMS LATE SATURDAY INTO SUNDAY AS ANOTHER WAVE MOVES ACROSS THE ROCKIES...INTO THE MID MISSISSIPPI VALLEY REGION. I AM NOT OVERLY CONFIDENT IF THIS WILL DEVELOP OR NOT...ESPECIALLY SINCE THIS WAVE IS JUST ENTERING THE CALIFORNIA COAST REGION. NO CHANGES TO THE FORECAST WERE MADE PAST TUESDAY. WILL CONCENTRATE ON THE NEXT 24 HOURS WITH SHORT TERM TRENDS IN THE RADAR AND SATELLITE TO PROVIDE LAST MINUTE CHANCES TO MORNING FORECAST TRENDS. DAY SHIFT WILL NEED TO PAY ATTENTION TO OUTFLOW BOUNDARIES...INCREASING CAPE AND OVERALL ENERGY MOVING SOUTHWARD THIS MORNING. JLT && .AVIATION... 06Z TAFS...HAVE INCLUDED VICINITY THUNDER FOR THE FIRST SEVERAL HOURS AT BOTH SPRINGFIELD AND JOPLIN WITH STORMS CONTINUING TO DEVELOP ALONG OUTFLOW BOUNDARIES LEFT OVER FROM EARLIER STORMS. JOPLIN WILL NEED TO BE MONITORED FOR PREVAILING STORMS IF DEVELOPMENT CONTINUES OVER SOUTHEAST KANSAS. WINDS WILL BE LIGHT AND CHAOTIC DUE TO ONGOING CONVECTION. HAVE LEANED TOWARD AN EAST TO SOUTHEAST DIRECTION WITH A SHIFT TO THE NORTH BY MID MORNING AS A WEAK FRONT MAKES ITS WAY SOUTH ACROSS THE AREA. CEILINGS WILL NEED TO BE MONITORED CLOSELY AS UPSLOPE FLOW DEVELOPS BEHIND THE FRONT. SURFACE OBS TO THE NORTH DO NOT SHOW LOW CEILINGS YET..BUT RESIDUAL MOISTURE MAY AID IN DEVELOPING MVFR/IFR CEILINGS FOR AT LEAST A FEW HOURS DURING THE MID/LATE MORNING. FOR NOW WILL GO WITH A MORE OPTIMISTIC FORECAST. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 11:09 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1109 PM CDT THU JUN 19 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1109 PM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING...HAIL UP TO THE SIZE OF QUARTERS...AND WIND GUSTS OVER 60 MPH. AREAS AFFECTED AND TIMING: THE GREATEST CHANCES FOR FLASH FLOODING WILL BE ALONG A LINE FROM CARTHAGE TO SPRINGFIELD TO NIXA TO AVA. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE AREA THROUGH 6 AM. DISCUSSION: ONGOING STORMS WERE PRODUCING TORRENTIAL RAINFALL RATES OVER ONE INCH PER HOUR...AND OCCASIONAL WIND GUSTS OVER 60 MPH ALONG A LINE FROM LAMAR TO SPRINGFIELD TO AVA. FLASH FLOODING WILL LIKELY DEVELOP OVER NORTHERN LAWRENCE AND SOUTHWEST GREENE COUNTIES LATE TONIGHT...ESPECIALLY IN LOW LYING AREAS NEAR CREEKS...STREAMS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS A FRONT MOVES THROUGH THE AREA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL BE POSSIBLE DURING THE MIDDLE HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF A STOCKTON TO SALEM LINE TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 19, 9:11 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 N OSAGE BEACH 38.19N 92.62W
06/19/2008 MILLER MO LAW ENFORCEMENT
LARGE TREE DOWN OVER A POWER LINE
&&
KARDELLLocal storm report, Jun 19, 9:20 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO LAW ENFORCEMENT
FLOODING OVER HIGHWAY 5 IN DOWNTOWN.
&&
KARDELLLocal storm report, Jun 19, 9:26 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO SPRINGFIELD 37.20N 93.29W
06/19/2008 GREENE MO NWS STORM SURVEY
AN EF1 TORNADO ALONG WITH THE STORMS REAR FLANK DOWNDRAFT
DAMAGED SEVERAL STRUCTURES AND UPROOTED NUMEROUS TREES ON
EITHER SIDE OF HIGHWAY 65 BETWEEN KEARNEY AND SUNSHINE
STREETS.
&&
SRUNNELSSpecial weather statement, Jun 19, 10:36 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1036 PM CDT THU JUN 19 2008 MOZ090-094-200400- LAWRENCE MO-GREENE MO- 1036 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAWRENCE AND SOUTHWESTERN GREENE COUNTIES UNTIL 1100 PM CDT... AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLER...OR 7 MILES NORTH OF MOUNT VERNON...MOVING EAST AT 25 MPH. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. CLAYCOMB
Local storm report, Jun 20, 12:04 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL NEMO 37.88N 93.26W
06/19/2008 E0.88 INCH HICKORY MO LAW ENFORCEMENT
0116 PM HAIL HERMITAGE 37.94N 93.32W
06/19/2008 E0.75 INCH HICKORY MO LAW ENFORCEMENT
0140 PM HAIL PITTSBURG 37.83N 93.30W
06/19/2008 E1.75 INCH HICKORY MO PUBLIC
0140 PM HAIL PITTSBURG 37.83N 93.30W
06/19/2008 E1.50 INCH HICKORY MO LAW ENFORCEMENT
1.00 TO 1.50 INCH HAIL.
0156 PM HAIL 2 N POLK 37.76N 93.30W
06/19/2008 E1.00 INCH POLK MO LAW ENFORCEMENT
0223 PM HAIL 1 SSW HALF WAY 37.60N 93.25W
06/19/2008 E1.00 INCH POLK MO LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL REPORTED ON HIGHWAY H 1.5 MILES
SOUTH OF HWY 32.
0231 PM HAIL 4 S HALF WAY 37.56N 93.25W
06/19/2008 E1.00 INCH POLK MO LAW ENFORCEMENT
0231 PM TSTM WND GST 4 S HALF WAY 37.56N 93.25W
06/19/2008 E70.00 MPH POLK MO LAW ENFORCEMENT
0255 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/19/2008 E0.70 INCH POLK MO COUNTY OFFICIAL
0255 PM HAIL 6 E PLEASANT HOPE 37.46N 93.16W
06/19/2008 E1.00 INCH DALLAS MO AMATEUR RADIO
0257 PM HAIL 1 SE PLEASANT HOPE 37.45N 93.26W
06/19/2008 E1.75 INCH POLK MO AMATEUR RADIO
0257 PM TSTM WND GST 1 SE PLEASANT HOPE 37.45N 93.26W
06/19/2008 E80.00 MPH POLK MO AMATEUR RADIO
70 TO 80 MPH WIND GUST
0257 PM TSTM WND DMG 1 SE PLEASANT HOPE 37.45N 93.26W
06/19/2008 POLK MO EMERGENCY MNGR
ROOF BLOWN OFF OF A BARN
0325 PM TSTM WND DMG 5 ENE SPRINGFIELD 37.22N 93.20W
06/19/2008 GREENE MO BROADCAST MEDIA
TREE ON A CAR NEAR HIGHWAY 65 AND CHESTNUT.
0330 PM TSTM WND GST 2 NE SPRINGFIELD 37.22N 93.26W
06/19/2008 M57.00 MPH GREENE MO AMATEUR RADIO
NEAR HIGHWAY 744 AND INTERSTATE 44 60 TO 70 MPH GUST AT
HIGHWAY 65 AND INTERSTATE 44
0330 PM TSTM WND DMG 3 NE SPRINGFIELD 37.22N 93.24W
06/19/2008 GREENE MO AMATEUR RADIO
ROOF DAMAGE REPORTED AT THE EASTWAY STORAGE BUILDING AND
JRI INDUSTRIES. THESE LOCATIONS ARE ON DIVISION STREET
JUST TO THE WEST OF HIGHWAY 65.
0330 PM TORNADO SPRINGFIELD 37.20N 93.29W
06/19/2008 GREENE MO NWS STORM SURVEY
AN EF1 TORNADO ALONG WITH THE STORMS REAR FLANK DOWNDRAFT
DAMAGED SEVERAL STRUCTURES AND UPROOTED NUMEROUS TREES ON
EITHER SIDE OF HIGHWAY 65 BETWEEN KEARNEY AND SUNSHINE
STREETS.
0330 PM TSTM WND DMG 4 NE SPRINGFIELD 37.24N 93.23W
06/19/2008 GREENE MO NWS STORM SURVEY
WALL BLOWN OUT AT A SELF STORAGE BUSINESS.
0331 PM HAIL BENDAVIS 37.30N 92.21W
06/19/2008 E1.00 INCH TEXAS MO PUBLIC
0332 PM TSTM WND DMG 3 NE SPRINGFIELD 37.23N 93.25W
06/19/2008 GREENE MO AMATEUR RADIO
ROOF DAMAGE AND DOORS BLOWN IN AT INDUSTRIAL BUILDING AT
DIVISION AND BELCREST.
0332 PM TSTM WND GST 2 E SPRINGFIELD 37.20N 93.25W
06/19/2008 E70.00 MPH GREENE MO TRAINED SPOTTER
0336 PM HAIL 3 E SPRINGFIELD 37.20N 93.23W
06/19/2008 E1.75 INCH GREENE MO AMATEUR RADIO
0339 PM TSTM WND GST SPRINGFIELD 37.20N 93.29W
06/19/2008 E65.00 MPH GREENE MO AMATEUR RADIO
0340 PM HAIL 2 E SPRINGFIELD 37.20N 93.25W
06/19/2008 E1.00 INCH GREENE MO BROADCAST MEDIA
0341 PM TSTM WND DMG 5 E SPRINGFIELD 37.20N 93.20W
06/19/2008 GREENE MO NWS EMPLOYEE
MULTIPLE TREES OVER ROAD AND POWER LINES.
0342 PM HAIL 3 E SPRINGFIELD 37.20N 93.23W
06/19/2008 E1.00 INCH GREENE MO TRAINED SPOTTER
0343 PM TSTM WND DMG 4 ENE SPRINGFIELD 37.22N 93.22W
06/19/2008 GREENE MO AMATEUR RADIO
ROOF COLAPSED AT THE SOFA MART STORE NEAR HWY 65 AND
DIVISION ST
0345 PM TSTM WND DMG 4 ENE SPRINGFIELD 37.22N 93.22W
06/19/2008 GREENE MO TRAINED SPOTTER
36 INCH DIAMETER TREE NEAR FARM RD 132 SNAPPED NEAR ITS
BASE.
0345 PM TSTM WND GST 4 NE SPRINGFIELD 37.24N 93.23W
06/19/2008 M81.00 MPH GREENE MO BROADCAST MEDIA
0345 PM TSTM WND GST 2 SE SPRINGFIELD 37.18N 93.26W
06/19/2008 E60.00 MPH GREENE MO AMATEUR RADIO
HIGHWAY 65 AT BATTLEFIELD ROAD.
0346 PM HAIL 4 E SPRINGFIELD 37.20N 93.21W
06/19/2008 E2.75 INCH GREENE MO PUBLIC
BASEBALL HAIL AT CHESTNUT AND HIGHWAY 65.
0350 PM TSTM WND DMG 4 N OZARK 37.08N 93.21W
06/19/2008 CHRISTIAN MO NWS EMPLOYEE
LARGE TREE BLOWN DOWN NORTH OF THE MILLWOOD SUBDIVISION.
0350 PM TSTM WND DMG 3 E SPRINGFIELD 37.20N 93.22W
06/19/2008 GREENE MO AMATEUR RADIO
MAJOR DAMAGE TO A HOME ON MONROE STREET. A LARGE TREE WAS
BLOWN INTO THE HOUSE.
0400 PM TSTM WND DMG 3 N OZARK 37.06N 93.21W
06/19/2008 CHRISTIAN MO PUBLIC
LARGE TREE BLOWN DOWN AT HIGHWAYS J AND NN.
0409 PM FLASH FLOOD 5 E SPRINGFIELD 37.20N 93.20W
06/19/2008 GREENE MO BROADCAST MEDIA
WATER RESCUE UNDERWAY AT BATTLEFIELD ROAD AND LUSTER.
0413 PM TSTM WND GST 3 NNW OZARK 37.06N 93.23W
06/19/2008 E70.00 MPH CHRISTIAN MO AMATEUR RADIO
INTERSECTION OF HIGHWAY 65 AT HIGHWAY J. ALSO DIME HAIL
COVERING GROUND.
0415 PM HEAVY RAIN SPRINGFIELD 37.20N 93.29W
06/19/2008 M2.50 INCH GREENE MO PUBLIC
0415 PM FLASH FLOOD 5 E SPRINGFIELD 37.20N 93.20W
06/19/2008 GREENE MO BROADCAST MEDIA
WATER RESCUE UNDERWAY IN THE 2800 BLOCK OF SOUTH INGRAM
MILL ROAD...JUST WEST OF HIGHWAY 65.
0415 PM HAIL 1 NW FORSYTH 36.70N 93.13W
06/19/2008 E1.00 INCH TANEY MO PUBLIC
0430 PM HAIL FORSYTH 36.68N 93.12W
06/19/2008 E0.25 INCH TANEY MO TRAINED SPOTTER
0431 PM TSTM WND GST FORSYTH 36.68N 93.12W
06/19/2008 E50.00 MPH TANEY MO TRAINED SPOTTER
0559 PM FLASH FLOOD 6 SSE SPRINGFIELD 37.12N 93.24W
06/19/2008 GREENE MO NWS EMPLOYEE
SIX INCHES OF WATER OVER ROAD AT LONE PINE AND JAMES
RIVER FREEWAY.
0750 PM HAIL 2 S WARSAW 38.21N 93.38W
06/19/2008 E0.70 INCH BENTON MO LAW ENFORCEMENT
0805 PM TSTM WND GST 3 N WARSAW 38.29N 93.38W
06/19/2008 E60.00 MPH BENTON MO TRAINED SPOTTER
0824 PM TSTM WND GST 3 E FRISTOE 38.12N 93.22W
06/19/2008 E50.00 MPH BENTON MO PUBLIC
0836 PM TSTM WND GST HERMITAGE 37.94N 93.32W
06/19/2008 E50.00 MPH HICKORY MO LAW ENFORCEMENT
0839 PM HEAVY RAIN 3 E GREENFIELD 37.42N 93.79W
06/19/2008 M1.00 INCH DADE MO PUBLIC
0840 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO TRAINED SPOTTER
ESTIMATED SUSTAINED 60 MPH WINDS
0840 PM TSTM WND GST GRAVOIS MILLS 38.31N 92.83W
06/19/2008 E60.00 MPH MORGAN MO TRAINED SPOTTER
0855 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO PUBLIC
LARGE TREE UPROOTED AND LANDED ON THE PORCH OF A HOME.
0905 PM TSTM WND DMG 3 N OSAGE BEACH 38.19N 92.62W
06/19/2008 MILLER MO LAW ENFORCEMENT
LARGE TREE DOWN OVER A POWER LINE
0919 PM FLASH FLOOD GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO LAW ENFORCEMENT
FLOODING OVER HIGHWAY 5 IN DOWNTOWN.
&&
GCLAYCOMSpecial weather statement, Jun 20, 2:55 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 255 AM CDT FRI JUN 20 2008 MOZ093-200830- NEWTON MO- 255 AM CDT FRI JUN 20 2008 ...SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 330 AM CDT... AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF SAGINAW...OR 7 MILES NORTHWEST OF NEOSHO...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... NEOSHO AND 6 MILES SOUTH OF DIAMOND BY 305 AM CDT. GRANBY BY 320 AM CDT. 7 MILES NORTHWEST OF FAIRVIEW BY 330 AM CDT. THE TOWNS OF RITCHEY...NEWTONIA AND STARK CITY ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. CLAYCOMB
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 56 min |
| Jun 19, 7:51 PM CDT | Tornado Warning | SGF | Benton | 39 min |
| Jun 19, 8:10 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory, Morgan | 65 min |
| Jun 19, 8:32 PM CDT | Flash Flood Warning | SGF | Dade, Greene | 6 hr |
| Jun 19, 8:41 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 64 min |
| Jun 19, 8:51 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 54 min |
| Jun 19, 9:13 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 30 min |
| Jun 19, 9:22 PM CDT | Flash Flood Warning | SGF | Morgan | 3 hr |
| Jun 19, 9:56 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Hickory, Polk, Taney | 11 hr |
| Jun 19, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 25 min |
| Jun 19, 10:50 PM CDT | Flash Flood Warning | SGF | Greene, Lawrence | 4 hr |
| Jun 19, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 55 min |
| Jun 19, 11:37 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 6 hr |
| Jun 20, 2:24 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Lawrence | 48 hr |
| Jun 20, 5:00 AM CDT | Dense Fog Advisory | SGF | Benton, Camden, Hickory, Laclede, Maries, Miller and 4 more | 4 hr |
| Jun 20, 5:20 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 6 hr |
| Jun 20, 7:50 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 20, 2:37 PM CDT | River Flood Warning | SGF | Cedar | 28 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.